# SDR AWXA9700198

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND STRINGER 26R AT BS 1006 TO 1016 CORRODED.  REMOVED CORRODED SECTION OF STRINGER 26R FROM BS 1006 TO BS 1016 AND REPLACED WITH FABRICATED STRINGER, IAW, SRM 53-10-3.
